Skip to main content Accessibility help
  • Online publication date: March 2017

Aspects of geometricmodel theory

Recommend this book

Email your librarian or administrator to recommend adding this book to your organisation's collection.

Logic Colloquium '99
  • Online ISBN: 9781316755921
  • Book DOI:
Please enter your name
Please enter a valid email address
Who would you like to send this to *
[1] J., Baldwin and A. H., Lachlan, On strongly minimal sets, The Journal of Symbolic Logic, vol. 36 (1972), pp. 79-96.
[2] A., Buium and A., Pillay, A gap theorem for abelian varieties, Mathematical Research Letters, vol. 4 (1997), pp. 211-219.
[3] Z., Chatzidakis and E., Hrushovski, Model theory of difference fields, Transactions of the American Mathematical Society, vol. 351 (1999), pp. 2997-3071.
[4] G., Faltings, Endlichkeitssätze für abelsche Varietäten über Zahlköpern, InventionesMathematicae, vol. 73 (1983), pp. 349-366.
[5] G., Faltings, The general case of S. Lang's conjecture, Barsotti symposium in algebraic geometry, Perspectives inMath., vol. 15, Academic Press, 1994, pp. 175-182.
[6] E., Hrushovski, Difference fields and the Manin-Mumford conjecture over number fields, to appear in Annals of Pure and Applied Logic.
[7] E., Hrushovski, Contributions to stable model theory, Ph.D. thesis, Berkeley, 1986.
[8] E., Hrushovski, A new strongly minimal set, Annals of Pure and Applied Logic, vol. 62 (1993), pp. 147-166.
[9] E., Hrushovski, Finitely axiomatizable 1-categorical theories, The Journal of Symbolic Logic, vol. 59 (1994), pp. 838-844.
[10] E., Hrushovski,Mordell-Lang conjecture for function fields, Journal of theAmericanMathematical Society, vol. 9 (1996), pp. 667-690.
[11] E., Hrushovski and A., Pillay, Effective bounds for transcendental points on subvarieties of semiabelian varieties, American Journal of Mathematics, vol. 122 (2000), pp. 439-450.
[12] E., Hrushovski and Z., Sokolovic, Minimal sets in differentially closed fields, to appear in Transactions of the American Mathematical Society.
[13] E., Hrushovski and B., Zilber, Zariski geometries, Journal of the AmericanMathematical Society, vol. 9 (1996), pp. 1-56.
[14] D., Lascar, Category of models of a complete theory, The Journal of Symbolic Logic, vol. 82 (1982), pp. 249-266.
[15] D., Lascar and A., Pillay, Hyperimaginaries and automorphism groups, to appear in The Journal of Symbolic Logic.
[16] D., Marker, Strongly minimal sets and geometries, Proceedings of logic colloquium'95 (J., Makovsky, editor), Springer, 1998.
[17] A., Pillay, Geometric stability theory, Oxford University Press, 1996.
[18] A., Pillay, Some model theory of compact complex manifolds, Hilbert's 10th problem: relations with arithmetic and algebraic geometry (Jan Denef et al., editors), vol. 270, AMS, 2000, pp. 323-338.
[19] A., Pillay and T., Scanlon, Meromorphic groups, preprint, 2000.
[20] B., Poizat, Groupes stables, Nur al-Mantiq Wal-mar'ifah, Villeurbanne, 1987.
[21] I., Shafarevich, Basic algebraic geometry, Springer, 1994.
[22] S., Shelah, Classification theory, North-Holland, 1990.
[23] K., Ueno, Classification theory of algebraic varieties and coompact complex spaces, vol. 439, Springer, 1975.
[24] L., van den Dries, Tame topology and o-minimality, Cambridge University Press, 1998.
[25] P., Vojta, Integral points on subvarieties of semi-abelian varieties, Inventiones Mathematicae, vol. 126 (1996), pp. 133-181.
[26] B., Zilber, Uncountably categorical theories, Translations of Mathematical Monographs, vol. 117, AMS, 1993.